Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at May 8, 2012, 4:13 PM CDT for Leflore County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2012, 4:13 PM CDT (21:13 UTC)
- Expired
- May 8, 2012, 4:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
County Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 145 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
116 WWUS84 KJAN 082113 SPSJAN MSZ019-025-082145- SUNFLOWER MS-LEFLORE MS- 413 PM CDT TUE MAY 8 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 413 PM CDT TUE MAY 8 2012 ...STRONG THUNDERSTORM LOCATED JUST SOUTH OF SUNFLOWER... A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF SUNFLOWER AT 413 PM CDT...MOVING EAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL LEFLORE AND SOUTHERN SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3362 9027 3340 9027 3342 9061 3360 9061 TIME...MOT...LOC 2113Z 270DEG 10KT 3351 9050 $$ BK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at May 8, 4:00 PM CDT, 13 minutes earlier.
Area forecast discussion, May 8, 4:00 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT TUE MAY 8 2012 .DISCUSSION...ENHANCED FRONTAL CONVERGENCE IN THE LOWER LEVELS OF THE ATMOSPHERE IS PROVIDING A KICK TO THUNDERSTORM DEVELOPMENT IN MS NORTH OF I-20 AT PRESENT. OVERALL INSTABILITY IS LESS THAN WAS THE CASE YESTERDAY...BUT THIS MENTIONED CONVERGENCE (ALONG WITH BETTER UPPER LEVEL SUPPORT) HAS REALLY BOOSTED CONVECTIVE POTENTIAL ABOVE WHAT WE WERE PREVIOUSLY ANTICIPATING. IN ADDITION...RADICALLY DIFFERENT FLOW VECTORS AT VARIOUS HEIGHTS IS MAKING FOR RATHER RANDOM STORM MOVEMENTS CURRENTLY...WITH THE MEAN RESULT BEING SOME STORMS ARE HARDLY MOVING AT ALL AND THUS DROPPING TREMENDOUS RAIN AMOUNTS IN ISOLATED SPOTS. CONSENSUS OF LOCAL AND NATIONAL (NCEP) HIRES MODEL RUNS SEEM TO BE HANDLING THE SITUATION NOT TOO BADLY (RIGHT NOW) AND WITH FRONTAL CONVERGENCE EXPECTED TO BUILD INTO THE HEART OF THE ARKLAMISS BY EARLY THIS EVENING WE ANTICIPATE CONVECTION TO HEAD THAT WAY TOO. THERE IS A DECENT CHANCE BY LATE THIS AFTERNOON/EARLY THIS EVENING THAT STORMS WILL LOOSELY DEVELOP INTO A CLUSTER OR TWO AND AT THAT POINT DAMAGING WIND POTENTIAL MAY GO UP A BIT (EVEN THOUGH EVEN ISOLATED STORMS BEFORE THEN WILL PRODUCE AT LEAST SOME GUSTY WINDS ALONG WITH MAYBE A BIT OF HAIL). CONSENSUS OF HIRES MODELS SUGGESTS THAT SHOWERS AND THUNDERSTORMS NOW THROUGH THIS EVENING WILL BE QUITE NUMEROUS OVER THE BULK OF THE AREA (WHICH WILL LARGELY WORK TO ALLEVIATE MUCH OF THE POOLED INSTABILITY). OTHER LORES GLOBAL MODELS POINT TO AT LEAST SOME POTENTIAL FOR A THUNDERSTORM COMPLEX MOVING ACROSS AT LEAST MS PORTIONS OF THE REGION LATE TONIGHT AND EARLY TOMORROW WITH THE BRUNT OF UPPER TROUGH INFLUX. FOR RIGHT NOW WE THINK SUCH DEVELOPMENT FOR OUR REGION IS OVERDONE CONSIDERING WHAT IS ANTICIPATED THROUGH THIS EVENING. HOWEVER...I WILL NOT ADD THAT GIVEN THE COMPLEXITY OF THE SITUATION IT IS NOT IMPOSSIBLE THE LATTER MODELS ARE CORRECT. SO...FOR NOW...WE EXPECT A LOT OF SHOWERS AND STORMS (WITH SOME STORMS BEING VIGOROUS) THROUGH MID TO LATE EVENING. THEREAFTER THERE WILL STILL BE CHANCES (ALTHOUGH MUCH LESSER OVERALL CHANCES) FOR SHOWERS AND STORMS GOING THROUGH TOMORROW AS THE BROAD FRONTAL ZONE TAKES ITS TIME CLEARING THE AREA TO THE SOUTH. THE HWO WILL NEED TO BE "BEEFED" UP A BIT FROM EARLIER WORDING...BUT FOCUSED WINDOW FOR HAZARDOUS WEATHER POTENTIAL WILL REMAIN NOW THROUGH LATE EVENING. SUBSEQUENT SHIFTS WILL BE MONITORING THE MESOSCALE SITUATION CLOSELY AND WILL BE QUICK TO UPDATE THE FORECAST IF NEEDED IN THAT REGARD. BY TOMORROW NIGHT EXPECT CLEARING SKIES WITH NORTHERLY BREEZES AND COOLER TEMPS. THIS STRETCH OF COOLER AND GENERALLY CLEAR CONDITIONS WILL PERSIST THROUGH THE DAY FRIDAY. THEREAFTER CONFIDENCE IS INCREASING A SOUTHERN STREAM DISTURBANCE COMING DOWN THE PIKE AND INTERACTING WITH THE BAROCLINIC ZONE TO OUR SOUTH WILL SPELL RAIN FOR AT LEAST A PORTION OF THE WEEKEND. ALTHOUGH FOCUS FOR THIS PACKAGE WAS ON SHORT TERM WEATHER IMPACTS THERE WAS STILL LITTLE CHOICE BUT TO PUSH POPS UPWARD FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT PERIOD GIVEN 12Z MODEL INFO COMING IN. THE TREND IN SOLUTIONS IS STARTING TO ARGUE THAT HEAVY RAIN TOTALS WILL NOT BE OUT OF THE QUESTION (AT LEAST SOUTH OF I-20) FOR SATURDAY. ALTHOUGH LONG TERM FORECAST WAS AMENDED A LITTLE...PREVIOUS LONG TERM DISCUSSION IS STILL QUITE VALID IN THINKING AND IS POSTED BELOW. /BB/ && .PREV DISCUSSION... /ISSUED 427 AM CDT TUE MAY 8 2012/ LONG TERM... WEDNESDAY NIGHT THROUGH NEXT TUESDAY RAIN AND CLOUDS WILL CLEAR ALL AREAS WED NIGHT WITH FROPA. DRIER AND CLEAR CONDITIONS EXPECTED THU-FRI WITH A RETURN OF A WETTER PERIOD OVER THE WEEKEND AND INTO NEXT WORK WEEK. BY WED NGT...A COLD FRONT WILL HAVE JUST CLEARED THE ENTIRE REGION TO THE SOUTH...USHERING DRIER AND CLEARER CONDITIONS. HIGHS THU-FRI WILL BE NEAR TO SLIGHTLY BELOW NORMAL WITH LOW TEMPS ~10 F BELOW NORMAL AS SFC HIGH PRESSURE SETTLES OVER OHIO RIVER VALLEY. MID TO HIGH-LVL CLOUDS WILL RETURN BY FRIDAY AFTN AHEAD OF A SLOWLY MOVING H5 CLOSED SRN STREAM TROUGH MOVING ACROSS BIG BEND OF TX. SMALLER S/WVS WILL EJECT OUT AHEAD OF THE MAIN VORT MAX SATURDAY MORNING THAT COULD LEAD TO SOME LIGHT SHOWERS AS LOW-LVLS SLOWLY RECOVER WITH MORE MOISTURE. THE AFOREMENTIONED FRONT FROM WED ONLY LOOKS TO PUSH GREATER PWAT AIRMASS TO JUST OFF THE COAST THROUGH LATE WEEK. BY SAT AFTN...BOTH EC/GFS DEPICT AN INVERTED SFC PRESSURE TROUGH ACROSS THE WRN GOM. THIS FEATURE AND ITS INTERACTION WITH THE GREATER PWAT RESERVOIR WILL HOLD THE KEY TO HOW MUCH RAIN COULD OCCUR OVER THE ARKLAMISS THROUGH THE WEEKEND/ERLY NEXT WEEK. THE EC HAS THE INVERTED TROUGH AXIS POSITIONED FARTHER NORTH /ALLOWING FOR GREATER SE MOISTURE FETCH/ ALONG TX/LA COAST LEADING TO GREATER PWATS TO INFILTRATE NWD. THE OPS GFS HAS INVERTED PRESSURE TROUGH FARTHER SOUTH...RESULTING IN REDUCED MOISTURE TRANSPORT WITH EASTERLY FLOW AND KEEPING HIGHER PWATS ACROSS NRN GOM. IN FACT...OPS GFS ACTUALLY ROTATES EVEN DRIER LOW-LVL AIR AROUND SFC HIGH FROM THE EAST THAT APPEARS TO LIMIT QPF FIELDS SAT-SUN. ON THE OTHER HAND...EC HAS MUCH GREATER QPF AMOUNTS GIVEN GREATER MOISTURE PRESENT OVER REGION. HAVE GONE WITH A GENERAL BLEND OF GFS/GENS MEAN THAT TILTS TOWARD THE EC SOLUTION FOR SAT-TUES. THAT STATED...SAT-TUES LOOKS TO BE UNSETTLED WITH TSTORMS/SHOWERS POSSIBLE EACH DAY/NGT RESPECTIVELY WITH DEEPER LAYER ASCENT AND WEAK ISENTROPIC UPGLIDE PRESENT. THE QUESTION OF WHERE THE INVERTED SFC PRESSURE TROUGH SETS UP WILL BE KEY TO RAINFALL COVERAGE AND OVERALL AMOUNTS. BY ERLY NEXT WEEK...A DEEPER NRN STREAM TROUGH LOOKS PHASE IN ACROSS THE LOWER MS VALLEY FURTHER CONTINUING THE UNSETTLED PATTERN AS ANOTHER FRONT ATTEMPTS TO PUSH THROUGH. FOR FORECAST ELEMENTS...REDUCED POPS FRIDAY AND EARLY SAT AND GENERALLY FOLLOWED MEXMOS SAT-SUN. POPS WERE BUMPED UP MON/TUES TO ACCOUNT FOR SLOWER EC SOLUTION. HIGH TEMPS WERE REDUCED A TOUCH THU-FRI AND GENERALLY FOLLOWED ENS MEAN THEREAFTER WITH SLIGHT GFS BIAS. /ALLEN/ && .AVIATION...THE MAIN CONCERN WILL BE THE CONVECTIVE POTENTIAL WITH TSTMS POSSIBLE AT ALL TAF SITES THIS AFTN. VFR CONDITIONS WILL PREVAIL OUTSIDE OF TSTM ACTIVITY WHICH SHOULD WANE AS WE GO THROUGH THE OVERNIGHT...AND THEN REDEVELOP BY EARLY WEDNESDAY MORNING BEFORE ENDING ALTOGETHER BY WEDNESDAY EVENING. THERE MAY BE SOME PATCHY FOG OUTSIDE OF RAIN AREAS PRIOR TO FRONTAL PASSAGE FOR EARLY WEDNESDAY MAINLY SOUTH OF INTERSTATE 20./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 62 78 53 81 / 76 31 1 0 MERIDIAN 62 77 50 81 / 85 47 5 0 VICKSBURG 62 79 53 81 / 71 22 1 0 HATTIESBURG 66 82 54 83 / 63 40 9 0 NATCHEZ 63 79 56 81 / 63 27 3 0 GREENVILLE 60 79 54 80 / 63 15 0 0 GREENWOOD 60 78 52 80 / 72 21 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/17/ALLEN
Hazardous weather outlook, May 8, 2:39 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 239 PM CDT TUE MAY 8 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 091945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 239 PM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A FEW STRONG TO SEVERE THUNDERSTORMS SHOULD DEVELOP LATE THIS AFTERNOON THROUGH THIS EVENING ACROSS THE REGION AS A COLD FRONT ENTERS INTO VERY UNSTABLE AIR OVER THE ARKLAMISS. THE PRIMARY CONCERNS WITH THESE STORMS WILL BE FOR DIME TO PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 60 MPH. IN ADDITION...SOME STORMS WILL MOVE VERY SLOWLY AND COULD PRODUCE TORRENTIAL RAINFALL RATES AND ASSOCIATED MINOR PONDING OF WATER ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Special weather statement, May 8, 2:34 PM CDT, 1 hour 39 minutes before
MSZ037-081950-
ATTALA MS-
234 PM CDT TUE MAY 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT TUE MAY 8 2012
...STRONG THUNDERSTORM NEARLY STATIONARY BETWEEN SALLIS AND
NEWPORT...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF NEWPORT AT 234 PM
CDT. THIS STORM WAS NEARLY STATIONARY.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN ATTALA COUNTY SHOULD CONTINUE TO MONITOR THIS
STORM CLOSELY.
LAT...LON 3299 8954 3293 8965 3293 8973 3289 8974
3289 8981 3296 8989 3300 8988 3304 8983
3305 8984 3316 8972
TIME...MOT...LOC 1918Z 228DEG 4KT 3298 8976
BKSpecial weather statement, May 8, 2:50 PM CDT, 1 hour 23 minutes before
MSZ025-026-082020-
LEFLORE MS-GRENADA MS-
250 PM CDT TUE MAY 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CDT TUE MAY 8 2012
...STRONG STORM LOCATED JUST NORTH OF MONEY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF MONEY AT 250 PM
CDT...MOVING EAST AT 5 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN GRENADA AND EAST CENTRAL LEFLORE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3367 9001 3368 9012 3365 9010 3360 9011
3360 9029 3370 9031 3370 9027 3374 9023
3373 9021 3373 9014 3378 9014 3382 9006
3382 9003
TIME...MOT...LOC 1950Z 262DEG 5KT 3370 9020
BKSpecial weather statement, May 8, 2:56 PM CDT, 1 hour 17 minutes before
MSZ032-037-082025-
ATTALA MS-CHOCTAW MS-
256 PM CDT TUE MAY 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
256 PM CDT TUE MAY 8 2012
...STRONG THUNDERSTORM LOCATED JUST SOUTHWEST OF MCCOOL...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF MCCOOL
AT 255 PM CDT...MOVING EAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTH CENTRAL CHOCTAW AND NORTHEASTERN ATTALA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3319 8921 3311 8921 3311 8931 3308 8932
3306 8947 3324 8952 3332 8923 3320 8920
TIME...MOT...LOC 1955Z 257DEG 6KT 3317 8939
BKSpecial weather statement, May 8, 3:08 PM CDT, 1 hour 5 minutes before
MSZ029-032-082040-
WEBSTER MS-CHOCTAW MS-
308 PM CDT TUE MAY 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CDT TUE MAY 8 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHWEST OF EUPORA AT
308 PM CDT...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN CHOCTAW AND SOUTHWESTERN WEBSTER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3339 8914 3334 8945 3337 8946 3343 8946
3344 8945 3343 8942 3346 8940 3346 8949
3351 8950 3361 8922
TIME...MOT...LOC 2008Z 253DEG 7KT 3345 8938
BKLocal storm report, May 8, 4:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM FLASH FLOOD 1 S SALLIS 33.01N 89.76W
05/08/2012 ATTALA MS TRAINED SPOTTER
WATER WAS COVERING PORTIONS OF HIGHWAY 429 SOUTH OF
SALLIS IN A COUPLE DIFFERENT AREAS.
&&
BKSpecial weather statement, May 8, 4:13 PM CDT, 0 minutes before
MSZ019-025-082145- SUNFLOWER MS-LEFLORE MS- 413 PM CDT TUE MAY 8 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 413 PM CDT TUE MAY 8 2012 ...STRONG THUNDERSTORM LOCATED JUST SOUTH OF SUNFLOWER... A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF SUNFLOWER AT 413 PM CDT...MOVING EAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL LEFLORE AND SOUTHERN SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3362 9027 3340 9027 3342 9061 3360 9061 TIME...MOT...LOC 2113Z 270DEG 10KT 3351 9050 BK
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 11:54 PM CDT | Special Weather Statement | JAN | Washington | 31 min |
| May 8, 6:07 AM CDT | Dense Fog Advisory | JAN | Choctaw, Clay, Lowndes, Noxubee, Oktibbeha, Webster and 1 more | 3 hr |
| May 8, 2:18 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| May 8, 2:34 PM CDT | Special Weather Statement | JAN | Attala | 16 min |
| May 8, 2:43 PM CDT | Flash Flood Warning | JAN | Attala | 2 hr |
| May 8, 2:50 PM CDT | Special Weather Statement | JAN | Leflore | 30 min |
| May 8, 2:56 PM CDT | Special Weather Statement | JAN | Choctaw | 29 min |
| May 8, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 41 min |
| May 8, 3:08 PM CDT | Special Weather Statement | JAN | Webster | 32 min |
| May 8, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 42 min |
| May 8, 3:22 PM CDT | Flash Flood Warning | JAN | Washington | 91 min |
| May 8, 3:41 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 49 min |
| May 8, 5:04 PM CDT | Special Weather Statement | JAN | Franklin | 31 min |
| May 8, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 26 min |
| May 8, 5:55 PM CDT | Special Weather Statement | JAN | Claiborne | 30 min |
| May 8, 6:38 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| May 8, 5:20 PM CDT | Special Weather Statement | JAN | Franklin | 30 min |
| May 7, 11:55 PM CDT | Special Weather Statement | JAN | Chicot | 30 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.